# SDR SWAA2022031585748

- Difficulty date: August 20, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 111A15121
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER HORSE SHOE SEAL DOUBLER CRACKED P/N 111A1512-1 / LOCATED AND DRILLED NEW SEAL DOUBLER PART # 111A1512-1 PER DWG 11A1000 REV A AND SRM 51-40-05-0G-0. HORSESHOE SEAL ASSY INSTALLED ON CARD NO. X999095
